Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Stomach pain after taking Primolut for heavy bleeding. Is it ok to take it during menopause?

Hi i am Raksh.. i am 46 years old.. i am having irregular periods from last 2 months... this month it was heavy...i consulted docter she prescribed primolute N 10mg 3 times a day for 3 days and 5mg 3 times a day for next 3 days.. i am taking tablets from 2 days now my bleeding has stopped but i feel little pain in my stomach ... is this OK to take this dosage during menopause stage?????? and my stomach ache is due to this intake of this tablet??
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response

Heavy bleeding at menopause stage is an indication of some pathology.

You can continue these tablets,but you should go for endometrial biopsy simultaneously.

Stomach ache,heaviness,breast discomfort,all of these are side effects of these tablets.

I think,I have solved your query.

Thank you
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor